# SDR DALA2016010500034

- Difficulty date: January 5, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 68,483 hours, 51,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THAT EMERGENCY LIGHTS WOULD NOT ILLUMINATE USING THE F/A TEST SWITCH.  BATTERY PACK B5-49 WAS REPLACED AND THE LIGHTS TESTED OK.
